Nonuniform Bounds for Nonparametric t-Tests
Jean-Marie Dufour () and
Marc Hallin ()
Econometric Theory, 1991, vol. 7, issue 02, 253-263
This paper gives simple nonuniform bounds on the tail areas of the permutation distribution of the usual Student's t -statistic when the observations are independent with symmetric distributions. As opposed to uniform bounds, nonuniform bounds depend on the observed sample. It is shown that the nonuniform bounds proposed are always tighter than uniform exponential bounds previously suggested. The use of the bounds to perform nonparametric t -tests is discussed and numerical examples are presented. Further, the bounds are extended to t -tests in the context of a simple linear regression.
References: Add references at CitEc
Citations: View citations in EconPapers (8) Track citations by RSS feed
Downloads: (external link)
https://journals.cambridge.org/abstract_S0266466600004448 link to article abstract page (text/html)
Working Paper: Nonuniform bounds for nonparametric t-tests (1991)
Working Paper: Non-Uniform Bounds for Nonparametric T Tests (1988)
Working Paper: NON-UNIFORM BOUNDS FOR NONPARAMETRIC T TESTS (1988)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:7:y:1991:i:02:p:253-263_00
Access Statistics for this article
More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().